International Association for Cryptologic Research

International Association
for Cryptologic Research

CryptoDB

Paper: Aperiodic Linear Complexities of de Bruijn Sequences

Authors:
Richard T. C. Kwok
Maurice Beale
Download:
DOI: 10.1007/0-387-34799-2_33 (login may be required)
Search ePrint
Search Google
Conference: CRYPTO 1988
BibTeX
@inproceedings{crypto-1988-1514,
  title={Aperiodic Linear Complexities of de Bruijn Sequences},
  booktitle={Advances in Cryptology - CRYPTO '88, 8th Annual International Cryptology Conference, Santa Barbara, California, USA, August 21-25, 1988, Proceedings},
  series={Lecture Notes in Computer Science},
  publisher={Springer},
  volume={403},
  pages={479-482},
  doi={10.1007/0-387-34799-2_33},
  author={Richard T. C. Kwok and Maurice Beale},
  year=1988
}